Alert archive / Mississippi / Tornado Warnings in 2024
Tornado Warning 25, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 28, 2024, 2:58 PM CST for Franklin County, Lincoln County, Mississippi. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2024, 2:58 PM CST (20:58 UTC)
- Expired
- Dec 28, 2024, 3:50 PM CST
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, MS, Lincoln County, MS
The radar
The Hammond radar (KHDC), 109 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 3:13 PM CST | TORNADO | 6 S Bude, MS | *** 2 INJ *** An EF-2 tornado touched down in southern Franklin County near Middleton Creek Road and moved northeast. Broad and sporadic wind damage in the area suggests the tornado was still consolidating in this area. As the tornado crossed Berryton Road, it |
| Dec 28, 3:22 PM CST | TORNADO | 5 Ese Bude, MS | Social media pictures of O Zion Baptist Church destroyed. Large TDS in this area at this time. |
| Dec 28, 3:24 PM CST | TORNADO | 6 Ese Bude, MS | *** 1 INJ *** Citizen trapped in a house on Berrytown Cir. 1 injury reported. |
| Dec 28, 3:33 PM CST | TORNADO | 1 Ene Mccall Creek, MS | Lady trapped in her house from debris from a tornado that moved through, enough damage to block highway 84 and surrounding roads/streets. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 7:38 AM CST | Tornado Watch | SPC | 7 hr |
| Dec 28, 2:17 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 975 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.2
The text
As transmitted.
831
WFUS54 KJAN 282058
TORJAN
MSC037-085-282200-
/O.NEW.KJAN.TO.W.0025.241228T2058Z-241228T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
258 PM CST Sat Dec 28 2024
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southwestern Lincoln County in south central Mississippi...
Eastern Franklin County in southwestern Mississippi...
* Until 400 PM CST.
* At 258 PM CST, a severe thunderstorm capable of producing a tornado
was located near Gloster, or 12 miles northwest of Liberty, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Meadville and Bude around 310 PM CST.
Little Springs around 315 PM CST.
Mccall Creek and New Hope around 325 PM CST.
Vaughn around 345 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3135 9101 3135 9102 3161 9085 3161 9063
3156 9048 3135 9068 3135 9098 3134 9099
3134 9100
TIME...MOT...LOC 2058Z 216DEG 27KT 3128 9096
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
864 follow-up statements
155
WWUS54 KJAN 282116
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
316 PM CST Sat Dec 28 2024
MSC037-085-282200-
/O.CON.KJAN.TO.W.0025.000000T0000Z-241228T2200Z/
Lincoln MS-Franklin MS-
316 PM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR WEST
CENTRAL LINCOLN AND EASTERN FRANKLIN COUNTIES...
At 315 PM CST, a severe thunderstorm capable of producing a tornado
was located near Bude, or near Meadville, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Meadville, Bude, and Little Springs around 320 PM CST.
Mccall Creek and New Hope around 325 PM CST.
Vaughn around 345 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3161 9085 3161 9063 3157 9052 3135 9075
3135 9098
TIME...MOT...LOC 2115Z 216DEG 27KT 3139 9087
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
86533
WWUS54 KJAN 282119
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
319 PM CST Sat Dec 28 2024
MSC037-085-282200-
/O.CON.KJAN.TO.W.0025.000000T0000Z-241228T2200Z/
Lincoln MS-Franklin MS-
319 PM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR WEST
CENTRAL LINCOLN AND EASTERN FRANKLIN COUNTIES...
At 319 PM CST, a confirmed large and extremely dangerous tornado was
located near Bude, or near Meadville, moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Mccall Creek, Bude, New Hope, and Little Springs around 325 PM
CST.
Vaughn around 345 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3161 9085 3161 9063 3157 9052 3135 9075
3135 9096
TIME...MOT...LOC 2119Z 216DEG 27KT 3142 9085
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
86593
WWUS54 KJAN 282127
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
327 PM CST Sat Dec 28 2024
MSC037-085-282200-
/O.CON.KJAN.TO.W.0025.000000T0000Z-241228T2200Z/
Lincoln MS-Franklin MS-
327 PM CST Sat Dec 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR WEST
CENTRAL LINCOLN AND NORTHEASTERN FRANKLIN COUNTIES...
At 327 PM CST, a confirmed large and extremely dangerous tornado was
located near Mccall Creek, or 7 miles east of Meadville, moving
northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Mccall Creek and New Hope around 330 PM CST.
Vaughn around 335 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3161 9085 3161 9063 3157 9052 3139 9072
3145 9090
TIME...MOT...LOC 2127Z 220DEG 30KT 3148 9077
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
86724
WWUS54 KJAN 282150
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
350 PM CST Sat Dec 28 2024
MSC037-085-282200-
/O.CAN.KJAN.TO.W.0025.000000T0000Z-241228T2200Z/
Lincoln MS-Franklin MS-
350 PM CST Sat Dec 28 2024
...THE TORNADO WARNING FOR WEST CENTRAL LINCOLN AND NORTHEASTERN
FRANKLIN COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for south central
and southwestern Mississippi.
&&
LAT...LON 3161 9085 3161 9063 3157 9052 3139 9072
3145 9090
TIME...MOT...LOC 2147Z 216DEG 27KT 3162 9065
$$
86What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 28, 11:49 AM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Dec 28, 11:49 AM CST, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1149 AM CST Sat Dec 28 2024 ...New AVIATION... .MESOSCALE UPDATE... Issued at 803 AM CST Sat Dec 28 2024 This update is to include the new tornado watch 718 issued for central MS along & south of I-20, southwest of Hwy 49 corridor & portions of northeast Louisiana. There has been an uptick in convection across the Gulf Coast region along the warm front this morning, with some supercell structures ongoing across north- central Louisiana & moving into south-central MS. Based upon nearly 1000 MLCAPE in JAN 12Z sounding & even more copious thermo parameters to the southwest & increasingly favorable deep shear, some severe & low tornado potential exists. The northern & eastern extent remains a little more questionable but can't be ruled out. Potential will only increase throughout the morning hours & into the aftn, so additional future watches & long duration of watch coverage is likely. /DC/ && .DISCUSSION... Issued at 446 AM CST Sat Dec 28 2024 Through tonight... Much of our area has been upgraded to a Moderate risk for severe weather, with a primary threat for tornadoes, some possibly strong and potentially long tracked, along with damaging winds and some large hail. An upper trough is progged to eject across the lower MS valley and will support a surface low and its attendant cold front. In response, a warm front will surge northward and usher in mid to upper 60s dewpoints, which will result in ~1500 j/kg of MLCAPE. Deep shear around 50 to 60 kts overspreads this warm sector, which will support robust storm development both in the open warm sector, and along the main line associated with the cold front. Of note, both the CAPE and shear are above the 90th percentile in the climatology. In light of this, multiple rounds of storms are expected with a longer duration event in store. Initially, supercellular mode is favored over the open warm sector ahead of the main line. These supercells will be capable of all hazards, including tornadoes. By the later afternoon and evening hours, tornado threat should ramp up with the arrival of a 60kt low level jet and midlevel vorticity max. Surface winds remain backed out of the southeast over much of the warm sector, while much of the shear is focused in the low levels, resulting in long, curved hodographs supportive of potentially strong tornadoes. Storms are expected to congeal into a QLCS with the arrival of the cold front, capable of all hazards along with embedded supercells. Bowing segments orthogonal relative to the shear vector (SE/NW oriented) will be most favored for severe hazards. The line is expected to rush quickly and should clear the area shortly after midnight, bringing an end to the severe threat. In addition to the severe risk, there is a risk for heavy rain to cause some localized flash flooding, especially considering previous rainfall from Thursday and Friday and training storms. Considering this, a limited risk has been highlighted, and will message 2-4 inches with locally higher amounts possible. Proximity to the surface low will also promote a tight pressure gradient across the area. This along with winds aloft around 50 to 70kts should result in some stronger wind gusts around 40mph, so a limited risk has been highlighted in HWO. /SAS/ Sunday through next week (Friday)... In the wake of the severe weather event today, a mostly quiet long term period can be expected through the early to mid portion of the period. Longwave trough/frontal zone will be shifting off to the east, with sfc ridging & drier air building back in into late weekend through early next week. This pattern will support seasonably warm pattern Sunday into early next week. Highs & lows during this period will be some 8-15F above (highs of 63-72F & lows 44-48F Monday morning & 45-54F Tuesday morning). A fast moving shortwave trough/sfc low & frontal system will drive in potential gusty winds on Tuesday but no concerns for storms as PWs will remain too low for convection. If moisture can be on the uptick, this would need to be monitored. In the wake of this frontal zone, a cold 1030mb sfc high will dive down out of the Plains into the Gulf Coast, ushering in near to seasonably cool temperatures. Highs & lows in the Wednesday to Friday timeframe will be some 2-5F below (highs 51-58F & lows 36-41F Wednesday morning & 29-35F both Thursday & Friday mornings with coldest north of Hwy 84 Thursday & northeast half Friday morning). Widespread frost/freeze looks likely during this timeframe. /DC/ && .AVIATION... (18Z TAFS) Issued at 1149 AM CST Sat Dec 28 2024 Still looking at a rough day in aviation later this afternoon with a mixture of VFR/IFR/LIFR ceilings across multiple TAF sites. Current radar scans are still showing SHRA & TSRA east of the I-55 corridor. The fog is continuing to clear and ceilings are still lifting in southern & central areas in MVFR with several spots lifting to VFR. The main line of storms will arrive in the late afternoon to early evening hours & should clear the area shortly after midnight. Expect some gustier winds as well in any storms & preceding convection. A wind shift is expected in the wake of the front to the WNW. In the wake of the front, there is potential for another round of stratus & fog to return after 29/04-10Z Sunday. Flight categories of IFR to even as low as VLIFR are psbl, especially for central to southern TAF sites. Conditions will start to clear to MVFR/VFR conditions by 16Z Sunday with VFR conditions prevailing across the forecast area by 18Z Sunday. /SAS/DC/CR/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 54 66 47 70 / 90 0 0 0 Meridian 54 67 45 68 / 100 10 0 0 Vicksburg 53 67 47 70 / 80 0 0 0 Hattiesburg 58 71 46 73 / 90 0 0 0 Natchez 53 66 48 70 / 70 0 0 0 Greenville 52 64 47 66 / 80 10 0 0 Greenwood 53 65 47 69 / 90 10 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && SAS/DC/CR
In the hours before
Special weather statement, Dec 28, 10:01 AM CST, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
1001 AM CST Sat Dec 28 2024
MSZ064>066-073-281630-
Jones MS-Jefferson Davis MS-Covington MS-Lamar MS-
1001 AM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN COVINGTON...NORTHWESTERN
LAMAR...WEST CENTRAL JONES AND EASTERN JEFFERSON DAVIS COUNTIES
THROUGH 1030 AM CST...
At 1000 AM CST, Doppler radar was tracking a strong thunderstorm over
Sumrall, or 13 miles northwest of West Hattiesburg, moving northeast
at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Seminary and Sanford around 1005 AM CST.
Collins around 1010 AM CST.
Hebron around 1020 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CST for south central
and southeastern Mississippi.
&&
LAT...LON 3141 8965 3177 8951 3166 8925 3143 8941
3143 8945 3138 8945 3135 8947
TIME...MOT...LOC 1600Z 205DEG 38KT 3145 8954
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
86Local storm report, Dec 28, 10:50 AM CST, 4 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1050 AM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM Hail Dermott 33.52N 91.43W
12/28/2024 E2.75 Inch Chicot AR Fire Dept/Rescue
Large hail in town to at least baseball
size, some possibly larger. Will update with
additional info and damages later.
&&
CELocal storm report, Dec 28, 11:00 AM CST, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1100 AM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM Hail 1 NE Mist 33.28N 91.68W
12/28/2024 E1.50 Inch Ashley AR Public
&&
CESpecial weather statement, Dec 28, 12:49 PM CST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
1249 PM CST Sat Dec 28 2024
MSZ018-019-281945-
Sunflower MS-Bolivar MS-
1249 PM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUNFLOWER AND BOLIVAR
COUNTIES THROUGH 145 PM CST...
At 1249 PM CST, Doppler radar was tracking a strong thunderstorm over
Beulah, or near Rosedale, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Pace around 1255 PM CST.
Mound Bayou, Winstonville, Merigold, Cleveland, and Renova around
100 PM CST.
Shelby around 105 PM CST.
Parchman and Rome around 120 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3399 9066 3399 9046 3397 9045 3367 9045
3353 9075 3353 9117 3362 9113 3370 9118
3368 9103 3372 9114 3378 9114 3378 9099
3385 9107 3393 9101 3396 9108 3396 9097
3401 9098 3412 9074 3412 9066
TIME...MOT...LOC 1849Z 247DEG 38KT 3379 9097
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
86Local storm report, Dec 28, 1:22 PM CST, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
122 PM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Tornado 3 ESE Myrick 31.65N 88.95W
12/27/2024 Jones MS Emergency Mngr
Along Clay Taylor Rd and Pearman Rd, tree
down on a house, roof lifted and supporting
brick column shifted and cracked. Trampoline
and play set blown into a field. TDS was
noted as well near the Co line associated
with this damage.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 9:11 PM CST | Dense Fog Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 12 hr |
| Dec 28, 7:49 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Franklin, Jefferson | 41 min |
| Dec 28, 8:10 AM CST | Special Weather Statement | JAN | Marion | 50 min |
| Dec 28, 8:15 AM CST | Special Weather Statement | JAN | Claiborne | 60 min |
| Dec 28, 8:17 AM CST | Special Weather Statement | JAN | Lincoln | 28 min |
| Dec 28, 8:40 AM CST | Special Weather Statement | JAN | Lawrence | 35 min |
| Dec 28, 10:01 AM CST | Special Weather Statement | JAN | Covington | 29 min |
| Dec 28, 10:55 AM CST | Severe Thunderstorm Warning | JAN | Bolivar | 65 min |
| Dec 28, 12:49 PM CST | Special Weather Statement | JAN | Bolivar, Sunflower | 56 min |
| Dec 28, 3:38 PM CST | Tornado Warning | JAN | Copiah, Lincoln | 53 min |
| Dec 28, 3:47 PM CST | Special Weather Statement | JAN | Bolivar, Sunflower | 58 min |
| Dec 28, 4:16 PM CST | Special Weather Statement | JAN | Washington | 59 min |
| Dec 28, 4:57 PM CST | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Washington, Yazoo | 63 min |
| Dec 28, 5:13 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 77 min |
| Dec 28, 5:14 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 61 min |
| Dec 28, 5:16 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 59 min |
| Dec 28, 5:25 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 65 min |
| Dec 28, 5:44 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower, Washington and 1 more | 61 min |
| Dec 28, 5:56 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Madison, Rankin, Simpson and 1 more | 79 min |
| Dec 28, 5:56 PM CST | Tornado Warning | JAN | Claiborne, Hinds, Warren | 49 min |
Nearby
Tornado Warnings in Mississippi, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.